# SDR CA120127004

- Difficulty date: December 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 14,852 hours
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Condition: Backed Out
- Location: Carb Mixture
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE MIXTURE SCREW ROTATED OUT OF THE CARB, THUS CAUSING ENGINE STOPPAGE WHEN RPM BELOW 1300 RPM. ENGINE OPERATED ABOVE 1300 RPM. THE MIXTURE SCREW, SPRING AND WASHER REPLACED ENGINE OPEARTION CORRECT.
